Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 221, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 1, 2014, 3:48 PM EDT for Barrow County, Jackson County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2014, 3:48 PM EDT (19:48 UTC)
- Expired
- Sep 1, 2014, 4:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 3:52 PM EDT | TSTM WND DMG | Winder, GA | SEVERAL TREES DOWN AROUND WINDER INCLUDING ON BUSH CHAPEL RD...WEST MAIN STREET...AND ALEXANDER STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS52 KFFC 011948
SVRFFC
GAC013-157-012030-
/O.NEW.KFFC.SV.W.0221.140901T1948Z-140901T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARROW COUNTY IN NORTH CENTRAL GEORGIA
JACKSON COUNTY IN NORTHEAST GEORGIA
* UNTIL 430 PM EDT
* AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR WINDER...
MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOSCHTON...BRASELTON...ARCADE...JEFFERSON...PENDERGRASS AND TALMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3412 8346 3391 8366 3391 8368 3390 8375
3392 8379 3399 8385 3418 8376 3423 8370
3423 8369
TIME...MOT...LOC 1948Z 211DEG 8KT 3399 8373
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:34 PM EDT, 14 minutes earlier.
Area forecast discussion, Sep 1, 3:34 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 PM EDT MON SEP 1 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... THE COMBINATION OF WEAK RIDGING AND MOISTURE ACROSS THE AREA WILL CONTINUE TO SUPPORT DIURNAL CONVECTION THROUGH THE SHORT TERM PERIOD. HAVE GONE WITH CHANCE POPS FOR THIS AFTERNOON AND TUESDAY...DIMINISHING AFTER 10 PM. MLCAPES CONTINUE TO BE DECENT...WITH HIGHEST VALUES IN THE SOUTHERN PORTIONS OF THE CWA...AND ALTHOUGH SEVERE STORMS ARE NOT NECESSARILY ANTICIPATED TODAY OR TUESDAY...AN ISOLATED STORM CANNOT BE RULED OUT. STORMS TUESDAY WILL LIKELY FIRE ALONG OLD BOUNDARIES FROM CONVECTIVE ACTIVITY THIS AFTERNOON. ABOVE NORMAL TEMPERATURES CONTINUE THROUGH TUESDAY AND INTO MID WEEK. HAVE GENERALLY GONE WITH A BLEND OF MODEL GUIDANCE WITH VIRTUALLY THE ENTIRE AREA IN THE LOW TO MID 90S IN THE AFTERNOON. 31 .LONG TERM /WEDNESDAY THROUGH MONDAY/... EAST-WEST ORIENTED UPPER RIDGE SHOULD REMAIN FIRMLY IN PLACE ACROSS SOUTHERN STATES THRU SATURDAY. EVEN BY THE WEEKEND...NO INDICATION OF STRONG PATTERN SHIFT OR AIRMASS CHANGE IN 12Z MODEL GUIDANCE. MED RANGE MODELS IN GOOD AGREEMENT HEIGHT AND MOISTURE FIELDS WHICH GET ABOUT AS CLOSE AS YOU CAN POSSIBLY GET TO MEDIAN CONDITIONS FOR THE FIRST OF SEPTEMBER. WARM DAYS AND NIGHTS WITH APPROX 30PCT COVERAGE OF AFTERNOON/EVENING SHRA/TSRA...PERHAPS A BIT HIGHER COVERAGE BASED ON MODEL MEAN RH FIELDS. NOT SEEING ANY HIGH IMPACT...TROPICAL SYSTEMS OR PATTERN CHANGING FEATURES IN MODEL FORECASTS. 12Z GFS DOES TAKE A TURN FOR A WARMER PATTERN NEXT WEEK WITH UPPER HIGH BUILDING OVER THE SOUTHEAST CONUS...BUT THIS SOLUTION NOT CONSISTENT WITH PREV RUNS OR 12Z ECMWF. REFRESHED TEMPS BASED ON 30DAY BIAS CORRECTED GRIDDED BLENDED GUIDANCE AND LATEST HPC GUIDANCE. MOST OTHER FIELDS IN GOOD SHAPE WITH ACCURATE DEPICTION OF DIURNAL CONVECTION IN POP AND WX GRIDS. SNELSON PREV LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... ISSUED 323 AM EDT MON SEP 1 2014... HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE THROUGH MID- WEEK. THE SURFACE HIGH WILL CONTINUE TO HOLD ON WEDNESDAY...BUT A WEAK BOUNDARY MAY TRY AND SNEAK THROUGH A WEAKNESS IN THE RIDGE. THE BOUNDARY MAY PROVIDE SOME FOCUS FOR DIURNAL CONVECTION WEDNESDAY INTO THURSDAY...BUT IT SHOULD DIMINISH BY FRIDAY. A SECOND FRONTAL BOUNDARY MAY IMPACT THE CWFA DURING THE WEEKEND. MODELS HAVE SLOWED THE BOUNDARYS PROGRESSION DOWN. OVERALL...NO REAL CHANGES NEEDED TO THE EXTENDED FORECAST. POPS WILL MAINLY REMAIN DIURNAL IN NATURE. COVERAGE SHOULD INCREASE TOWARDS THE END OF THE WEEK AS THE SURFACE HIGH MOVES OFFSHORE AND WINDS TURN MORE SOUTHERLY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD...WITH WEDNESDAY AND THURSDAY BEING THE HOTTEST DAYS. NLISTEMAA && AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SCT-BKN CU THIS AFTERNOON ACCOMPANIED BY ISOLATED-SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH OVERNIGHT. MODELS DO ADVERTISE A MID LEVEL MOISTURE LAYER...SO HAVE CONTINUED WITH AT LEAST FEW-SCT 5-6KFT TONIGHT. WINDS WILL SHIFT TO THE W-WNW BY 14-15Z...WITH SPEEDS GENERALLY 6KT OR LESS. BEST CHANCE FOR STORMS TUESDAY WILL BE 19-22Z. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 95 70 95 / 20 40 30 30 ATLANTA 73 93 73 90 / 20 30 20 30 BLAIRSVILLE 65 88 66 86 / 20 30 30 40 CARTERSVILLE 70 94 68 91 / 20 20 20 30 COLUMBUS 74 96 74 92 / 20 30 20 40 GAINESVILLE 71 92 71 91 / 20 30 30 40 MACON 71 95 71 94 / 20 40 20 40 ROME 69 94 68 91 / 20 20 20 30 PEACHTREE CITY 69 92 68 91 / 20 30 20 30 VIDALIA 74 95 74 93 / 20 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....SNELSON AVIATION...31
Hazardous weather outlook, Sep 1, 11:55 AM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1155 AM EDT MON SEP 1 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1155 AM EDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD APPROACH SEVERE LIMITS AND HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS...NUMEROUS LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY MAINLY IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 1, 1:21 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT MON SEP 1 2014
GAZ033-044-011745-
121 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FULTON
COUNTY UNTIL 145 PM EDT...
AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PALMETTO...MOVING NORTHEAST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FULTON COUNTY...INCLUDING AREAS AROUND
CHATTAHOOCHEE HILL COUNTRY...PALMETTO...UNION CITY AND FAIRBURN.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3372 8450 3364 8445 3365 8446 3355 8446
3352 8459 3350 8461 3351 8473 3356 8477
TIME...MOT...LOC 1722Z 241DEG 5KT 3352 8462Special weather statement, Sep 1, 1:51 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT MON SEP 1 2014
GAZ044-053-011815-
151 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN COWETA AND
FULTON COUNTIES UNTIL 215 PM EDT...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PALMETTO...MOVING EAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COWETA AND FULTON COUNTIES...INCLUDING AREAS
AROUND CHATTAHOOCHEE HILL COUNTRY...THOMAS CROSSROADS...MADRAS...
CANNONGATE...PALMETTO...UNION CITY AND FAIRBURN. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3356 8483 3371 8448 3365 8445 3355 8446
3352 8459 3348 8463 3342 8462 3339 8475
3355 8483
TIME...MOT...LOC 1752Z 248DEG 9KT 3351 8469Special weather statement, Sep 1, 3:33 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT MON SEP 1 2014
GAZ042-012000-
333 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CARROLL
COUNTY UNTIL 400 PM EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JOHN TANNER STATE PARK...MOVING NORTHEAST AT
10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CARROLL COUNTY...INCLUDING AREAS AROUND JOHN
TANNER STATE PARK...ROOPVILLE...BOWDON...MOUNT ZION...CARROLLTON...
BOWDON JUNCTION...TREASURE LAKE...ABILENE...VILLA RICA AND TEMPLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3369 8519 3370 8515 3369 8511 3372 8506
3381 8505 3381 8500 3373 8491 3362 8490
3361 8491 3345 8515 3358 8530
TIME...MOT...LOC 1933Z 225DEG 10KT 3358 8515Special weather statement, Sep 1, 3:39 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT MON SEP 1 2014
GAZ073-012015-
339 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BALDWIN
COUNTY UNTIL 415 PM EDT...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNS CROSSING...MOVING NORTH AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BALDWIN COUNTY...INCLUDING AREAS AROUND
PANCRAS...COOPERS...SCOTTSBORO...BROWNS CROSSING...ALLENWOOD...
HARDWICK...MERIWETHER AND MILLEDGEVILLE. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3295 8327 3294 8328 3294 8332 3295 8337
3310 8341 3318 8343 3318 8339 3317 8337
3318 8333 3314 8317
TIME...MOT...LOC 1939Z 195DEG 3KT 3304 8335Special weather statement, Sep 1, 3:42 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON SEP 1 2014
GAZ035-012015-
342 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BARROW
COUNTY UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT YARGO STATE PARK...MOVING NORTH AT 10
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BARROW COUNTY...INCLUDING AREAS AROUND FORT
YARGO STATE PARK...RUSSELL...BETHLEHEM...WINDER...CARL...AUBURN...
COUNTY LINE...CHATEAU ELAN AND THOMPSONS MILL. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3407 8377 3407 8374 3405 8371 3406 8370
3405 8369 3405 8364 3391 8366 3391 8368
3390 8376 3400 8387 3412 8382
TIME...MOT...LOC 1942Z 178DEG 8KT 3399 8377The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 1:21 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Sep 1, 1:51 PM EDT | Special Weather Statement | FFC | Fayette | 24 min |
| Sep 1, 3:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Sep 1, 3:39 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Sep 1, 3:42 PM EDT | Special Weather Statement | FFC | Barrow | 33 min |
| Sep 1, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 39 min |
| Sep 1, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 43 min |
| Sep 1, 4:46 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Sep 1, 4:51 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Sep 1, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 18 min |
| Sep 1, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 21 min |
| Sep 1, 5:05 PM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Sep 1, 5:07 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 23 min |
| Sep 1, 5:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Sep 1, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 38 min |
| Sep 1, 5:26 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Sep 1, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 43 min |
| Sep 1, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 41 min |
| Sep 1, 5:38 PM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Sep 1, 5:43 PM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Sep 1, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 30 min |
| Sep 1, 5:50 PM EDT | Special Weather Statement | FFC | Butts | 25 min |
| Sep 1, 5:52 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| Sep 1, 5:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Sep 1, 5:55 PM EDT | Special Weather Statement | FFC | Pike | 35 min |
| Sep 1, 5:57 PM EDT | Special Weather Statement | FFC | Glascock | 33 min |
| Sep 1, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 37 min |
| Sep 1, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 36 min |
| Sep 1, 6:14 PM EDT | Special Weather Statement | FFC | Oglethorpe | 31 min |
| Sep 1, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 44 min |
| Sep 1, 6:32 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Sep 1, 6:36 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Sep 1, 6:40 PM EDT | Special Weather Statement | FFC | Crawford | 35 min |
| Sep 1, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 42 min |
| Sep 1, 6:49 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 26 min |
| Sep 1, 7:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Sep 1, 7:02 PM EDT | Special Weather Statement | FFC | Montgomery | 28 min |
| Sep 1, 7:17 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| Sep 1, 7:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Sep 1, 7:48 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 27 min |
| Sep 1, 7:50 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Sep 1, 7:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Sep 1, 7:54 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.